A Poncelet theorem in space.

Joe Harris; Phillip Griffiths

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 145-160
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Harris, Joe, and Griffiths, Phillip. "A Poncelet theorem in space.." Commentarii mathematici Helvetici 52 (1977): 145-160. <http://eudml.org/doc/139686>.

author = {Harris, Joe, Griffiths, Phillip},
journal = {Commentarii mathematici Helvetici},
pages = {145-160},
title = {A Poncelet theorem in space.},
url = {http://eudml.org/doc/139686},
volume = {52},
year = {1977},

AU - Harris, Joe
AU - Griffiths, Phillip
TI - A Poncelet theorem in space.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 145
EP - 160
UR - http://eudml.org/doc/139686
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.